The category of Banach spaces in sheaves
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 4, p. 353-372
@article{CTGDC_1979__20_4_353_0,
     author = {Pelletier, Joan Wick and Rosebrugh, Robert D.},
     title = {The category of Banach spaces in sheaves},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {4},
     year = {1979},
     pages = {353-372},
     zbl = {0432.18005},
     mrnumber = {558104},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_4_353_0}
}
Pelletier, Joan Wick; Rosebrugh, Robert D. The category of Banach spaces in sheaves. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 4, pp. 353-372. http://www.numdam.org/item/CTGDC_1979__20_4_353_0/

1 N. Auspitz, Q-Sheaves of Banach spaces, Dissertation, Univ. of Waterloo, 1975.

2 B. Banaschewski, Sheaves of Banach spaces, Quaest. Math. 1 (1977), 1- 22. | MR 491892 | Zbl 0435.46051

3 C. Burden, The Hahn-Banach Theorem in a category of sheaves, J. Pure and Applied Algebra, to appear. | MR 560783 | Zbl 0438.46051

4 C. Burden, Normed and Banach spaces in categories of sheaves, Dissertation Un iv. of Sussex 1978.

5 K.H. Hofmann, Bundles o f Banach spaces, Sheaves of Banach spaces, C(B)-modules, Lectures at the TH Darmstadt, 1974.

6 K.H. Hofmann, Sheaves and bundles o f Banach spaces, Preprint, 1976.

7 P.T. Johnstone, Topos Theory, Academic Press, 1977. | MR 470019 | Zbl 0368.18001

8 P.T. Johnstone, Conditions related to De Morgan's law, Preprint, 1977.

9 F.E.J. Linton, On a pullback Lemma for Banach spaces and the functorial semantics of double dualization, Preprint with addendum, 1970.

10 C.J. Mulvey, Intuitionistic Algebra and representation of rings, Memoirs A. M. S. 14 8 (1974). | Zbl 0274.18012

11 C.J. Mulvey, Banach sheaves, J. Pure and Applied Algebra, to appear. | MR 560785 | Zbl 0475.18007

12 R. Pare & D. Schumacher, Abstract families and the adjoint functor Theorems, Lecture Notes in Math. 661, Springer (1978). | MR 514193 | Zbl 0389.18002

13 J. Wick Pelletier, Examples of localizations, Comm. in Alg. 3 (1975), 81-93. | MR 376803 | Zbl 0307.18004